# SDR CA020513001

- Difficulty date: May 7, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Mtsbsi MU2B60
- Aircraft time: 14,413 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 3252 · Shimmy Damper
- Part: Rod End
- Part number: 016A39212
- Condition: Separated
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ROD END SEPARATED FROM PISTON.UNIT RETURNED TO VENDOR AND WAS OVERHAULED.  SERVICE BULLETIN NR 169B EMBODIED TO PRECLUDE FURTHER EVENTS.
